English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Equations for the evolution of the radial electric field and poloidal rotation in toroidally symmetric geometry

MPS-Authors
/persons/resource/persons110124

Peeters,  A. G.
Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Peeters, A. G. (1998). Equations for the evolution of the radial electric field and poloidal rotation in toroidally symmetric geometry. Physics of Plasmas, 5(3), 763-767. doi:10.1063/1.872762.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-88AD-A
Abstract
There is no abstract available